Medical Questions > Mental Health > Stop Smoking Forum

champix side effects still after 10 months?

i used champix last August for 2 months and i suceed to quit smooking Smile it is now 10 months after finish champix but i still have many side effects like forget things , not concentrating, changes in the mood, stress and some others also.

my question, until now i will keep suffering from those side effects? is there anything to do to reduce those effects? what shall i do?

thanks

nabila
Did you find this post helpful?
First Helper raoulos48
|

replied June 3rd, 2012
Champix
Ive to be honest, i took champix around a year ago now, and im experiencing the exact same effects, i also have great difficulty accepting the smell of smoke now from anywhere, my neighbours are heavy smokers and one waft of stale smoke into my house really makes me irate... i try to control it but struggle to do so. i also still feel very Nauseous from the smell.
|
Did you find this post helpful?

replied June 4th, 2012
champix
so what shall we do? is there any kind of medicens that we can take to over come those side effects? i am seriously suffering and don't know what shall i do?

any advise
|
Did you find this post helpful?

replied June 5th, 2012
I am 11 weeks smokefree thanks to Champix and me too, horrendous nausea, sometimes to the point of vomiting..wonder sometimes if it's worth carrying on with the tablets but I dont' think I'm ready to 'go it alone'
|
Did you find this post helpful?

replied July 20th, 2012
Don't forget you must eat something prior to taking your champix.
|
Did you find this post helpful?

replied September 7th, 2012
quit smoking 8 month ago
Hello
i started Champix 15 December 2011 and quit smoking on 1st of January. now over 8 month. during Champix treatment my libido was down, i had no sex for over 2 month of treatment. not thinking about it. it is now back to normal. i must admit i drink more than before but goes to the gym , jog, walk and i am very healthy now. good luck be strong and follow method. if you need help.
|
Did you find this post helpful?

replied October 17th, 2012
champix side effects
Hello everyone,
Would like to advise anyone taking champix to be very cautious. My husband took the drug in March, May he became a different person. Eventually convinced him to go to the doctors by the end of June and he was told to stop taking champix. Now after almost 29 years and 4 children later. I am considering divorce. Once sweet natured and silly. Now he is an a petty, unloving, lazy control freak. (October 2012) but he doesn't smoke now!!
And we all wish he still did.
|
Did you find this post helpful?

replied October 17th, 2012
Hi People,
I started Champix 5 weeks ago. When i started them i could'nt believe that a drug could take away the craving so very well and so very quickly, as i had been smoking for a good number of years and smoking strong cigarette's. One of my work collegues was on it, so we gave each other some moral support. I did get the mood swings but this was aggravated by work so i just put it down to work......BUT....what i was'nt ready for was the halucinatory dreams. I had heard that people got vivid dreams which i do at times but the dreams i have been getting are very very bad.
One example : i love animals and i had a dream that one cat was in front of me with its side cut open and its guts hanging out, another cat kept on meowing walking in a circle constantly, one cat had 3 heads and the other one had a huge green head!! Maybe good for being a fantasy writer but not good for me. I also practice in my spare time Shamanism and Wicca and i have to say that to get in my dreams where i have with Champix really concerns me. Sahmanic journeying i can control but this stuff i cant. On average i have 6-9 dreams a night. I get constant headaches and migraines on a daily basis.
I'm now reducing my dose over the next 3 days as i need to be off these drugs. I work as a professional registered medical practicioner. I would NOT recommend this drug. Just use good old will power. Even so i'm still of the smokes which is good for me!!

Take it from me.....if you dont have to take it then DONT. The company who manufacteres it is probably the richest drug company in the world!! and the most powerfull!!

BE WARNED!!
|
Did you find this post helpful?

replied October 17th, 2012
Hi People,
I started Champix 5 weeks ago. When i started them i could'nt believe that a drug could take away the craving so very well and so very quickly, as i had been smoking for a good number of years and smoking strong cigarette's. One of my work collegues was on it, so we gave each other some moral support. I did get the mood swings but this was aggravated by work so i just put it down to work......BUT....what i was'nt ready for was the halucinatory dreams. I had heard that people got vivid dreams which i do at times but the dreams i have been getting are very very bad.
One example : i love animals and i had a dream that one cat was in front of me with its side cut open and its guts hanging out, another cat kept on meowing walking in a circle constantly, one cat had 3 heads and the other one had a huge green head!! Maybe good for being a fantasy writer but not good for me. On average i have 6-9 dreams a night. I get constant headaches and migraines on a daily basis.
I'm now reducing my dose over the next 3 days as i need to be off these drugs. I work as a professional registered medical practicioner. I would NOT recommend this drug. Just use good old will power. Even so i'm still of the smokes which is good for me!!

Take it from me.....if you dont have to take it then DONT. The company who manufacteres it is probably the richest drug company in the world!! and the most powerfull!! BE WARNED
|
Did you find this post helpful?

replied October 18th, 2012
Champix
Hi all,

I'm on Champix for almost 3 weeks, I'm not smoking anymore, for 2 weeks now. I'm extremely depressed, headaches, feeling very weird. I know that quitting also got withdrawal effects, like mood swings, headaches etc, but this is different. I dont worry about a sigaret, not even thinking about it, I think I'm over the smoking thing, but I've got to get off these pills, but I'm scared. I reduced the dose for 2 days now, and it feels like this symptoms are getting worse, now I'm considering if I should just cary on with it, maybe it will get better, I dont know, please can someone help, this is the worst feeling I've ever experienced. I really really want this to stop.
|
Did you find this post helpful?

replied February 23rd, 2013
i thibk champex is good
hello all , i try champex 1 st time and after 5 days i stop taking the reason i was realy in bad depres ,but then i try second time i take 11 days and i stop smoke so for onother days i was taking tablets but not for so long i stop take thems in months so means i didnt finis 3 months course but i was no smoker Smile , then i went for holidays and easy way i star smoke and i jump as i was smoker 20 cigarets a day ... but last months i start take again champex and im again no smoker just a bit mad Very Happy but i know every thing will slow down and i think is very important to finish 3 months courses . i think cigarete deleted your memory more then champex, if some one think diferance so means they cant conset. without cigarete this happened when people more then 20 years after smoke ,
|
Did you find this post helpful?

replied May 25th, 2013
Champix side effects
I started taking Champix in the middle of April. I have had the usual side effects, wooziness, very vivid dreams, headaches, etc, which most people have commented on. Then last weekend I had a severe nosebleed (45 minutes) and on Monday evening had to go to the local emergency clinic (I live in Spain) because my nosebleed was still going strong after three hours. I was given an injection, my nose packed, and my blood pressure taken. It was 180/90 ! After a captopril tablet and 20 minutes' rest it was down to 160/80. I was advised to go to my GP the next morning and the BP was still very high so I am now on tablets to reduce it. I stopped taking the Champix straight away and am beginning to feel better.
Having since read all the comments about Champix side effects I will definitely not be taking it again. I cannot believe that I was sold this over the counter here in Spain without any medical consultation. So it's back to Niquitin lozenges for me!
|
Did you find this post helpful?